@article{JOUG11bRI,
    author = {Jouglet, A. and Savourey, D.},
    title = {Dominance rules for the parallel machine total weighted tardiness scheduling problem with 	release dates},
    journal = {Computers and Operations Research},
    year = {2011},
    teams = {RO},
    volume = {38},
    number = {},
    pages = {1259-1266},
    month = {},
    note = {},
    url = {http://hal.archives-ouvertes.fr/hal-00943855},
    keywords = {},
    international = {y},
    reviewed = {y},
    indexed = {y},
    laboratory = {A}
}